Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Heavy bleeding with clots post pregnancy termination with pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 622 Questions
User :   hi . i have taken mifepristone 200 mg and after 24 hours i took misoprostol 200 mg 2 tablets. i took mifepristone 5 days ago. i am 3 weeks pregnent. now the problem is , i am getting heavy bleeding from the past 30 hours with clots, is this is common or should i need to take any medicine.am i still pregnent?
Doctor :   Hi
User :   hi
Doctor :   Iam.Dr.XXX
Doctor :   May i read your post
User :   sure
Doctor :   ok
User :   i have taken mifepristone 200 mg and after 24 hours i took misoprostol 200 mg 2 tablets. i took mifepristone 5 days ago. i am 3 weeks pregnent. now the problem is , i am getting heavy bleeding from the past 30 hours with clots, is this is common or should i need to take any medicine.am i still pregnent?
Doctor :   Most of the side effects when using this early abortion option are caused by the second medication, misoprostol.
Doctor :   Side-effects may include heavy bleeding, headache, nausea, vomiting, diarrhea, and heavy cramping.
User :   yeah
Doctor :   did you go to any doctor?
User :   no
User :   i have not
Doctor :   what happens is that sometimes your abortion is not full
User :   i belive i am not prgnent anymore
Doctor :   you may have to go for some invasive methods
Doctor :   to fully remove them
Doctor :   yes mostly sure
User :   wht is tht invasive methods?
Doctor :   If you have not yet miscarried,aspiration abortion i s performed.
User :   can i know them?
Doctor :   A very small percentage (5%) of women do not pass the pregnancy tissue and need a suction procedure to complete the process.
Doctor :   Vaginal bleeding with medical abortion could be extremely heavy.
User :   is it painfull?
Doctor :   not it is done under some local anesthesia
Doctor :   In rare situations it could require a aspiration abortion and very rarely, a blood transfusion.
Doctor :   If pregnancy is continued after taking these medications, there is a high risk of fetal deformities.
User :   i dont think i need blood transfusion
User :   what you want me to do now?
Doctor :   ok was it under medical care that you took medicine
Doctor :   you need to go to a gynaec dr
Doctor :   and get examined to
User :   yew, it was given by one of my friends, she is also doctor
User :   she is not availble now
Doctor :   rule out any remains left
Doctor :   in uterus
Doctor :   you may go to any gynaec facility
User :   what they will do?
Doctor :   since bleeding may not stop for some
Doctor :   they may see
Doctor :   whether you are fully aborted
Doctor :   by examining your
Doctor :   uterus manually
Doctor :   or via ultrasound if reqd
Doctor :   if the products are retained you will continue to bleed
User :   if there is any tissue remaining?
User :   then wht they would do?
Doctor :   yes the tissue left from abortion
User :   this is not my first pregnancy
User :   i am 39 years old
Doctor :   as i said they will go for aspiration of the remaining contents
User :   ok
Doctor :   so do give a call to your dr
Doctor :   and ask
Doctor :   or else go to another facility
Doctor :   now itself
Doctor :   so that if you are not losing
User :   this is not a surgerical abortion right?
Doctor :   any more blood
Doctor :   and you dont get hypotensive
Doctor :   no not at all
User :   thank u
User :   will they give any anastesia for this?
Doctor :   so please meet a gynaec soon
User :   i wll
Doctor :   yes local anesthesia
User :   last question
Doctor :   and some pain drugs too
User :   do i need to take rest after this?
Doctor :   so dont worry at all
Doctor :   since retained products can cause
Doctor :   infection
Doctor :   with microbes
Doctor :   and you also need antibiotics]
User :   how much it costs? and how long i need to take rest?
Doctor :   XXX
User :   ok
Doctor :   may be less than 1 week
User :   thank u
Doctor :   depending on your present health
User :   can u recommend any one in XXX
Doctor :   yes sure
Doctor :   wait a second
User :   ok
User :   r u thre doctor?
Doctor :   WWW.WWWW.WW
Doctor :   use this link now
Doctor :   you will get
User :   ok i got one more question
User :   can i ?
Doctor :   sorry to keep you waiting
Doctor :   yes sure
User :   i have done waxing around 1 month ago
Doctor :   ok

Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor